# SDR FDEA201411283958

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6309
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD ELEVATOR TOP SURFACE HAS MULTIPLE DENTS, APPROX 40 INCHES OTBD OF  DETACHABLE ELEVATOR.  RIGHT INBD ELEVATOR TOP SURFACE HAS 5 DENTS WITHIN LIMITS & 1 OUT OF LIMITS AT STATION XE 142.  REMOVED DAMAGE & INSTALLED DOUBLER AT STATION XE 142 IAW SRM 55-00-01 FIG 3 SHT 2.
